JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF A QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN NORMED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 1,  2013, pp.93-100
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.1.93
 Title & Authors
STABILITY OF A QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN NORMED SPACES
Lee, Chang-Ju; Lee, Yang-Hi;
  PDF(new window)
 Abstract
In this paper, we investigate the stability for the functional equation $$2f(x+y)+f(x-y)+f(y-x)-f(2x)-f(2y)
 Keywords
non-Archimedean normed spaces;quadratic-additive type functional equation;
 Language
English
 Cited by
 References
1.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

2.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224.

3.
M.S. Moslehian and Th. M. Rassias, Stability of functional equations in non-Archimedean spaces, Appl. Anal. Discrete Math. 1 (2007), 325-334. crossref(new window)

4.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.

5.
S.M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1960.